# SDR USAASA04081

- Difficulty date: August 26, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N116US
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHT TEST FAILED.  MAINTENANCE REPLACED THE MID RIGHT EPSU.  (M)
